Aa
Aa
A
A
A
Close
Avatar universal

Can I start taking combined contraceptive pill after PlanB?

My cycle is messed up as I took 2 PlanB pills within 4 days. This was 3 weeks ago, and my period is now 6 days late. I took a pregnancy test and it has came back negative, so presuming it is caused by the pill, can I use the pills to regulate my periods once again? Or should I wait?
1 Responses
973741 tn?1342342773
Oh, I didn't realize you took 2 plan B pills.  I read your post on the woman's health forum.  So, that's double whopping hormones.  A lot for your system to deal with and it will be a little while for it to normalize.  When to restart the pill.  Honestly, you should get doctors guidance.  Some pills can start even if you haven't had a period and others wait until your period.  So, is there any way you can check in with your doctor.  Do NOT be embarrassed you took the plan B.  That's what it is for and you are being responsible.  But ask your doc when to resume the pill.  Sounds like it is a good idea to get that back on board.  You can always make sure to use condoms too when in doubt.  I don't think the pill will normalize you per se but I'd be more worried about not having to take plan B again.  
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.